Free access
Issue
ESAIM: COCV
Volume 16, Number 3, July-September 2010
Page(s) 744 - 763
DOI http://dx.doi.org/10.1051/cocv/2009024
Published online 31 July 2009
  1. C.T.H. Baker, G.A. Bocharov and F.A. Rihan, A Report on the Use of Delay Differential Equations in Numerical Modelling in the Biosciences. Technical report, Manchester Centre for Computational Mathematics, UK (1999).
  2. A. Bensoussan, G. Da Prato, M. Delfour and S.K. Mitter, Representation and control of infinite dimensional systems. Second Edition, Birkhäuser (2007).
  3. M. Bardi and I.C. Dolcetta, Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman Equations. Birkhäuser, Boston (1997).
  4. G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi, Mathematics and Applications 17. Springer-Verlag, Paris (1994).
  5. R. Boucekkine, O. Licandro, L. Puch and F. del Rio, Vintage capital and the dynamics of the AK model. J. Econ. Theory 120 (2005) 39–72. [CrossRef]
  6. H. Brezis, Analyse fonctionnelle, théorie et applications. Masson, Paris (1983).
  7. G. Carlier and R. Tahraoui, On some optimal control problems governed by a state equation with memory. ESAIM: COCV 14 (2008) 725–743.
  8. M. Crandall and P.-L. Lions, Hamilton-Jacobi equations in infinite dimensions. I. Uniqueness of viscosity solutions. J. Funct. Anal. 62 (1985) 379–396. [CrossRef] [MathSciNet]
  9. M. Crandall and P.-L. Lions, Hamilton-Jacobi equations in infinite dimensions. II. Existence of viscosity solutions. J. Funct. Anal. 65 (1986) 368–405. [CrossRef] [MathSciNet]
  10. M. Crandall and P.-L. Lions, Hamilton-Jacobi equations in infinite dimensions. III. J. Funct. Anal. 68 (1986) 214–247. [CrossRef] [MathSciNet]
  11. M. Crandall and P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations in infinite dimensions. IV. Hamiltonians with unbounded linear terms. J. Funct. Anal. 90 (1990) 237–283. [CrossRef] [MathSciNet]
  12. M. Crandall and P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations in infinite dimensions. V. Unbounded linear terms and B-continuous solutions. J. Funct. Anal. 97 (1991) 417–465. [CrossRef] [MathSciNet]
  13. M. Crandall and P.-L. Lions, Hamilton-Jacobi equations in infinite dimensions. VI. Nonlinear A and Tataru's method refined, in Evolution equations, control theory, and biomathematics, Lect. Notes Pure Appl. Math. 155, Dekker, New York (1994) 51–89.
  14. I. Elsanosi, B. Øksendal and A. Sulem, Some solvable stochastic control problems with delay. Stochast. Stochast. Rep. 71 (2000) 69–89.
  15. G. Fabbri, Viscosity solutions to delay differential equations in demo-economy. Math. Popul. Stud. 15 (2008) 27–54. [CrossRef] [MathSciNet]
  16. G. Fabbri, S. Faggian and F. Gozzi, On dynamic programming in economic models governed by DDEs. Math. Popul. Stud. 15 (2008) 267–290. [CrossRef] [MathSciNet]
  17. S. Faggian and F. Gozzi, On the dynamic programming approach for optimal control problems of PDE's with age structure. Math. Popul. Stud. 11 (2004) 233–270. [CrossRef] [MathSciNet]
  18. F. Gozzi and C. Marinelli, Stochastic optimal control of delay equations arising in advertising models, in Stochastic partial differential equations and applications VII, Chapman & Hall, Boca Raton, Lect. Notes Pure Appl. Math. 245 (2006) 133–148.
  19. V.B. Kolmanovskii and L.E. Shaikhet, Control of systems with aftereffect, Translations of Mathematical Monographs. American Mathematical Society, Providence, USA (1996).
  20. B. Larssen and N.H. Risebro, When are HJB-equations in stochastic control of delay systems finite dimensional? Stochastic Anal. Appl. 21 (2003) 643–671. [CrossRef] [MathSciNet]
  21. L. Samassi and R. Tahraoui, Comment établir des conditions nécessaires d'optimalité dans les problèmes de contrôle dont certains arguments sont déviés ? C. R. Math. Acad. Sci. Paris 338 (2004) 611–616. [CrossRef] [MathSciNet]
  22. L. Samassi and R. Tahraoui, How to state necessary optimality conditions for control problems with deviating arguments? ESAIM: COCV 14 (2008) 381–409. [CrossRef] [EDP Sciences]